# SDR IPXA2016100208841

- Difficulty date: September 16, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  MULTIPLE CRACKS AND AREAS OF CORROSION ON LOWER LT SIDE OF LOWER AFT RUDDER .  REMOVED AND REPLACED IAW AMM 27-20-20-4019 (MINOR).
